RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kokilashvili, Vakhtang Mikhailovich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 18

Number of views:
This page:1443
Abstract pages:1881
Full texts:528
References:130

http://www.mathnet.ru/eng/person27454
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/104110

Publications in Math-Net.Ru
2018
1. V. M. Kokilashvili, A. N. Meskhi, “Extrapolation in Grand Lebesgue Spaces with $A_{\infty}$ Weights”, Mat. Zametki, 104:4 (2018),  539–551  mathnet  elib; Math. Notes, 104:4 (2018), 518–529  isi  scopus
2017
2. V. M. Kokilashvili, A. N. Meskhi, H. Rafeiro, “Boundedness of Sublinear Operators in Weighted Grand Morrey Spaces”, Mat. Zametki, 102:5 (2017),  721–735  mathnet  mathscinet  elib; Math. Notes, 102:5 (2017), 664–676  isi  scopus
2016
3. V. M. Kokilashvili, A. N. Meskhi, “Weighted extrapolation in Iwaniec–Sbordone spaces. Applications to integral operators and approximation theory”, Tr. Mat. Inst. Steklova, 293 (2016),  167–192  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 293 (2016), 161–185  isi  scopus
2010
4. V. Kokilashvili, A. Meskhi, M. Sarwar, “One and two weight estimates for one-sided operators in $L^{p(\cdot)}$ spaces”, Eurasian Math. J., 1:1 (2010),  73–110  mathnet  mathscinet  zmath
2001
5. V. M. Kokilashvili, “Boundedness and Compactness Criteria for a Generalized Truncated Potential”, Tr. Mat. Inst. Steklova, 232 (2001),  164–178  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 232 (2001), 157–171
1992
6. M. A. Gabidzashvili, I. Genebashvili, V. M. Kokilashvili, “Two-weight inequalities for generalized potentials”, Trudy Mat. Inst. Steklov., 194 (1992),  89–96  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 194 (1993), 91–99
1987
7. V. M. Kokilashvili, “Anisotropic maximal functions and potentials in weighted Lorentz spaces”, Trudy Mat. Inst. Steklov., 180 (1987),  136–138  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 159–161
1985
8. V. M. Kokilashvili, M. Krbec, “Weighted inequalities for Riesz potentials and fractional maximal functions in Orlicz spaces”, Dokl. Akad. Nauk SSSR, 283:2 (1985),  280–283  mathnet  mathscinet  zmath
9. V. M. Kokilashvili, M. A. Gabidzashvili, “Weighted inequalities for anisotropic potentials and maximal functions”, Dokl. Akad. Nauk SSSR, 282:6 (1985),  1304–1306  mathnet  mathscinet  zmath
10. V. M. Kokilashvili, “Maximal functions and integrals of potential type in weighted Lebesgue and Lorentz spaces”, Trudy Mat. Inst. Steklov., 172 (1985),  192–201  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 172 (1987), 213–222
1983
11. V. M. Kokilashvili, “Weighted Lizorkin–Triebel spaces. Singular integrals, multipliers, imbedding theorems”, Trudy Mat. Inst. Steklov., 161 (1983),  125–149  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 161 (1984), 135–162
1980
12. V. M. Kokilashvili, V. A. Paatashvili, “Discontinuous problem of linear conjugation and singular integral equations”, Differ. Uravn., 16:9 (1980),  1650–1659  mathnet  mathscinet
1978
13. V. M. Kokilashvili, “Maximal inequalities and multipliers in weighted Lizorkin-Triebel spaces”, Dokl. Akad. Nauk SSSR, 239:1 (1978),  42–45  mathnet  mathscinet  zmath
1976
14. V. M. Kokilashvili, “Multipliers of Fourier transforms and embedding theorems in spaces of functionals”, Mat. Zametki, 20:4 (1976),  605–610  mathnet  zmath; Math. Notes, 20:4 (1976), 896–899
1975
15. V. M. Kokilashvili, V. A. Paatashvili, “On the boundary value problem of linear conjugation with measurable coefficients”, Dokl. Akad. Nauk SSSR, 224:5 (1975),  1008–1011  mathnet  mathscinet  zmath
16. V. M. Kokilashvili, “On singular integrals and maximal operators with a Cauchy kernel”, Dokl. Akad. Nauk SSSR, 223:3 (1975),  555–558  mathnet  mathscinet  zmath
17. V. M. Kokilashvili, “On multipliers of Fourier transforms”, Dokl. Akad. Nauk SSSR, 220:1 (1975),  19–22  mathnet  mathscinet  zmath
1969
18. V. M. Kokilashvili, “A direct theorem for the approximation in the mean of analytic functions by polynomials”, Dokl. Akad. Nauk SSSR, 185:4 (1969),  749–752  mathnet  mathscinet  zmath
1967
19. V. M. Kokilashvili, “Approximation in the mean of analytic functions of class $E_p$”, Dokl. Akad. Nauk SSSR, 177:2 (1967),  261–264  mathnet  mathscinet  zmath

1976
20. V. M. Kokilashvili, V. A. Paatashvili, “Поправки к статье “О краевой задаче линейного сопряжения с измеримыми коэффициентами” (ДАН, т. 224, № 5, 1975 г.)”, Dokl. Akad. Nauk SSSR, 227:4 (1976),  776  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019